MAUDE Adverse Event Report: TIDI PRODUCTS, LLC PULSE OXIMETER PROBE WRAPS; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS, LLC PULSE OXIMETER PROBE WRAPS; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 6554
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported via email the velcro appears to be different and the white strip of cloth, located on the foam does not adhere well to the foam.The new ones fall apart very quickly.The date the issue was discovered is unknown and no incident or serious injury was reported.
 
Additional Manufacturer Narrative
Product is scheduled to be returned but has not been received in by manufacturer at the time of this report.Therefore, this report is based solely on the information provided by the customer.No lot number was provided, so the dhr for this device cannot be reviewed.A review of the complaint database did not reveal any similar events against this device in the past 2 years.Therefore, it appears this complaint was an isolated event.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states make sure your patient has stable peripheral vascular function before you place a pulse oximeter sensor.Secure the sensor loosely with the posey pulse oximeter probe wrap and never wrap it tightly.Check the site immediately after applying the sensor to ensure that circulation is adequate.Change the pulse oximeter site every 2 hours, or according to your institution¿s protocol.Closely monitor infants or elderly adult patients with fragile skin.Make sure closure tab does not contact patient¿s skin.Therefore, no corrective or preventive actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch is being sent for additional information.
 
Additional Manufacturer Narrative
Two pulse oximeter probe wraps were received in for evaluation.One of the products appears to be the older model as it has a posey name on the hook fastener tape, and the other one appears to be the current model.Signs of excessive use observed on both returned products.These signs include the white nylon is peeling off and the company name and product number were faded or no longer visible.Since the white nylon was no longer attached to the blue foam material, the product is non-functional and will not perform as intended.A review of product drawing revealed that there was no change to the foam material since august of 2016.The device history record (dhr) cannot be reviewed as there is no lot number provided.A review of complaint history database did not reveal a similar issue against this device for the past 2 years indicating that this complaint is an isolated event.Some products from the current inventory were pulled in an effort to replicate the reported issue.These products came from the lot number 2265t056.The white nylon did not come off even though the hook fastener were attached to the white nylon several times.For that reason, the reported issue cannot be replicated.The white nylon material has been identified as the failure; however, there is no evidence that a manufacturing non-conformity contributed to the reported issue, and it is likely that the possible root cause for this deficiency is wear-and-tear, moisture exposure, and other effects of repeated use and age.The instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.The ifu states make sure your patient has stable peripheral vascular function before you place a pulse oximeter sensor.Secure the sensor loosely with the posey pulse oximeter probe wrap and never wrap it tightly.Check the site immediately after applying the sensor to ensure that circulation is adequate.Change the pulse oximeter site every 2 hours, or according to your institution¿s protocol.Closely monitor infants or elderly adult patients with fragile skin.Make sure closure tab does not contact patient¿s skin.Therefore, no corrective or preventive actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
PULSE OXIMETER PROBE WRAPS
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15611661
Report Number2182318-2022-00119
Device Sequence Number2810369
Product Code KMK
UDI-Device Identifier10190676001856
UDI-Public10190676001856
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6554
Device Catalogue Number6554
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown